# SDR 7C7A2019091000512

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 31,307 hours, 36,038 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Baggage Door
- Component part number: 85230400001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN THE BAGGAGE DOOR OUTER SKIN P/N 85230002 BEYOND MFG LIMIT.
